# SDR COEA2020031017819

- Difficulty date: January 17, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 31,964 hours, 31,602 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: S53572103244
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 211121 NR 200033 HEAVY CHECK COE/MINOR REPAIR: FRAME 28D STRINGER 12L CLIP HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPLACED CLIP WITH OEM PART.
